Excision en k-théorie algébrique
Séminaire Bourbaki : volume 1991/92, exposés 745-759, Astérisque, no. 206 (1992), Talk no. 752, p. 251-271
@incollection{SB_1991-1992__34__251_0,
     author = {Loday, Jean-Louis},
     title = {Excision en $k$-th\'eorie alg\'ebrique},
     booktitle = {S\'eminaire Bourbaki : volume 1991/92, expos\'es 745-759},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {206},
     year = {1992},
     note = {talk:752},
     pages = {251-271},
     zbl = {0795.19001},
     mrnumber = {1206070},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1991-1992__34__251_0}
}
Loday, Jean-Louis. Excision en $k$-théorie algébrique, in Séminaire Bourbaki : volume 1991/92, exposés 745-759, Astérisque, no. 206 (1992), Talk no. 752, pp. 251-271. http://www.numdam.org/item/SB_1991-1992__34__251_0/

[B] Bass, H., Algebraic K-theory, Benjamin, 1968. | MR 249491 | Zbl 0174.30302

[C] Connes, A., Non-commutative differential geometry, Publ. Math. IHES 62 (1985), 257-360. | Numdam | MR 823176 | Zbl 0592.46056

[G-W] Geller, S. and Weibel, C., K(A,B,I) : II, J. K-theory 2 (1989), 753-760. | MR 1010981 | Zbl 0675.18010

[G] Goodwillie, T. G., Relative algebraic K-theory and cyclic homology, Ann. of Math. 124 (1986), 347-402. | MR 855300 | Zbl 0627.18004

[GW-L] Guin-Waléry, D. et Loday, J.-L., Obstruction à l'excision en K-théorie algébrique, Springer Lect. Notes in Math. 854 (1981), 179-216. | MR 618305 | Zbl 0461.18007

[H] Hanlon, P., On the complete GL(n, C)-decomposition of the stable cohomology of gln(A), Trans. AMS 308 (1988), 209-225. | MR 946439 | Zbl 0659.17011

[K] Keune, F., The relativization of K2, J. Algebra 54 (1978), 159-177. | MR 511460 | Zbl 0403.18009

[L1] Loday, J.-L., K-théorie algébrique et représentations de groupes, Ann. Sc. Ec. Norm. Sup. 9 (1976), 309-377. | Numdam | MR 447373 | Zbl 0362.18014

[L2] Loday, J.-L., Cyclic Homology, Grund. Math. Wiss. 301, 1992, Springer-Verlag. | MR 1217970 | Zbl 0780.18009

[L-Q] Loday, J.-L. and Quillen, D., Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helvetici 59 (1984), 565- 591. | MR 780077 | Zbl 0565.17006

[M] Milnor, J., Introduction to algebraic K-theory, Ann. Math. Studies 72, Princeton U. Press. 1974. | MR 349811 | Zbl 0237.18005

[P] Pickel, P. F., Rational cohomology of nilpotent groups and Lie algebras, Comm. in Alg. 6(1978), 409-419. | MR 491902 | Zbl 0403.20031

[Q] Quillen, D., Cohomology of groups, Actes Congrès International des Mathématiciens, t. II, 1970, 47-51. | MR 488054 | Zbl 0225.18011

[Su1] Suslin, A., On the equivalence of K-theories, Comm. in alg. 9 (1981), 1559-1566. | MR 630325 | Zbl 0469.18010

[Su2] Suslin, A., On the acyclicity of the sum of triangular complexes, preprint, University of Utrecht, (1991), 6 p.

[S-W] Suslin, A. and Wodzicki, M., Excision in algebraic K-theory, Ann. of Maths. 136 (1992), 51-122. | MR 1173926 | Zbl 0756.18008

[Sw] Swan, R. G., Excision in algebraic K-theory, J. Pure Applied Algebra 1 (1971), 221-252. | MR 308240 | Zbl 0262.16025

[T] Tsygan, B. L., The homology of matrix Lie algebras over rings and the Hochschild homology (en russe), Uspekhi Mat. Nauk 38 (1983), 217-218 - Russ. Math. Survey 38 n°2 (1983), 198-199. | MR 695483 | Zbl 0526.17006

[W1] Wodzicki, M., Excision in cyclic homology and in rational algebraic K-theory, Ann. Math. 129 (1989), 591-639. | MR 997314 | Zbl 0689.16013

[W2] Wodzicki, M., Homological properties of rings of functional analytic type, Proc. Nat. Acad. Sci. USA 87 (1990), 4910-4911. | MR 1058786 | Zbl 0717.46063

[W3] Wodzicki, M., The long exact sequence in cyclic homology associated with an extension of algebras, Comptes Rendus Acad. Sci. Paris Sér. A-B 307 (1988), 249-254. | MR 934604 | Zbl 0663.14013